Patient :August 4th I had the Depo shot. I was on this shot for two year, two years ago. When I received it back in August it was weird because my the lady who gave me the injection, didn't get all the medicine in my arm. A big glop, like a teaspoon size was on my arm. She did say she was afraid to hit my bone. I figured if it was an issue then she would have said something. When I was on the shot before I never had my period on it. A month after I received the shot this time around, I had my period, the 1st of September. But it was unusual, it lasted two and a half weeks and was extremely light. I barely needed to use any sanitary products most of the time and also it was on and off. Some days I had it and others I didn't. So I figured maybe I will get my period again. I didn't have it at all this month so far. So maybe the Depo is still working. But I am having pregnancy symptoms. I was pregnant the beginning of this year and I had a unproud abortion. So the symptoms I am having are similar as before. I feel mostly certain I am but I have the fear I am not. I am also worried if the birth control could cause an ectopic pregnancy. Or if it is possible the Depo wore off sooner because of the medicine that wasn't injected.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.